Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi Jan,

      Sorry I wasn’t clear. I take 40 mg. of INDERAL x 3 for the rapid heart beat, palpitations. It was 4 times a day initially and I am to continue to back off the doseage as the heart symptoms decline. As you know, the excess thyroid hormone in your blood stream makes your heart beat abnormally. As my levels come down, so will the Inderal until it is not needed. I am currently at 2.88 down from 3.2 the time before with my lab’s normal range: .8 to 1.8. So I am making progress but as you know from these posts, there is no quick fix for GD. I had a small dose of 10 (is it millicuries or microcuries? I forget.) with the intent to take out part of the thyroid, not all. Eventually, nearly everyone loses all thyroid function and has to go on synthroid. My thyroid uptake test was 69 – 20 is normal. I am 49, was diagnosed the first part of Nov. and had RAI the day before Thanksgiving. They told me 4 to 6 weeks before I would be feeling better. They were right, I feel soooo much better. I am going to try to really make tracks while I’m feeling good – get a bunch of stuff done. Take care, Claudia

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.